# SDR FDEA201204051256

- Difficulty date: April 5, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 63,410 hours, 12,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE084
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  R & R IAW AMM 27-50-22-4, REV 72.0.  ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5 REV 72.0.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
